# SDR WVER2017051206

- Difficulty date: May 12, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 28,875 hours, 23,996 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR, FS319.70, STG 26R - STR 26L, CORRODED BEYOND REPAIRABLE LIMITS. REPLACED FRAME SECTOR IAW REO 670-53-21-799, REV -A, DATED 2016-11-27.
